# SDR 99ZZZX284

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N237ND
- Make and model: Diamon DA20-C1
- Aircraft serial: C0022
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Bracket
- Part number: 654493
- Condition: Broken
- Location: Engine Oil
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILLER TUBE SUPPORT BRACKET FOUND BROKEN AT 90 DEGREE BEND DURING ACCEPTANCE INSPECTION.  SUBMITTER STATED THIS IS THE SECOND ONE FOUND BROKEN DURING AN ACCEPTANCE INSPECTION OF SIMILAR AIRCRAFT.  PART REPLACED AND AIRCRAFT RETURNED TO SERVICE.
